# SDR HEEA079048

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N407XM
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 1,234 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WON'T COME ON LINE.
